# SDR UALA2012040502104

- Difficulty date: April 5, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,951 hours, 9,665 cycles
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL PUMP, FUEL PRESSURE SWITCH CONNECTOR AND BACKSHELL LOOSE.  REPLACE CONNECTOR AND BACKSHELL D10996 FUEL FILTER BYPASS SWITCH REF WDM 73-34-11 & IPC 73-34-0 0A-001 ITEMS 40 & 45.  SEPARATE CARD WRITTEN FOR REPLACE OF DIFFERENTIAL PRESSURE SW.  OP CHECK WILL BE ACP AFTER SW REPLACEMENT.
